# SDR ASAA2015092413189

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 10,025 hours, 3,182 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL AND RESET WITH MASTER CAUTION RESET.  ACFT GROUNDED.  NR 1 T/C LOGGED RAM ACTUATOR FAIL, BITE TESTS GOOD.  FAULT RESET.  NO HISTORY.
